Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 10, NWS Phoenix, AZ

May 1, 2007La Paz County, Yuma County, Arizona; Imperial County, Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this red flag warning at May 1, 2007, 3:30 PM MST for La Paz County, Yuma County, Arizona; Imperial County, Riverside County, San Bernardino County, California. It took effect at May 2, 2007, 3:00 PM MST. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 1, 2007, 3:30 PM MST (22:30 UTC)
In effect from
May 2, 2007, 3:00 PM MST
Expired
May 2, 2007, 9:00 PM MST
In force
6 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA

The radar

The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 3:20 PM MSTNON-TSTM WND GST 456 Se Baker, CA
May 2, 4:14 PM MSTNON-TSTM WND GST 4919 Nnw Daggett, CA
May 2, 5:49 PM MSTNON-TSTM WND GST 475 E Daggett, CA
May 2, 6:51 PM MSTNON-TSTM WND GST 5140 Nw Daggett, CA
May 2, 7:51 PM MSTNON-TSTM WND GST 4235 Nne Baker, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 10.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2007-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2007-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3391 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 012230
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST TUE MAY 1 2007

AZZ131-CAZ230>232-021030-
/O.UPG.KPSR.FW.A.0007.070502T1900Z-070503T0300Z/
/O.NEW.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
330 PM MST TUE MAY 1 2007 /330 PM PDT TUE MAY 1 2007/

...RED FLAG WARNING IN EFFECT FROM 3 PM MST /3 PM PDT/ TO 9 PM
MST /9 PM PDT/ WEDNESDAY FOR SOUTHEAST CALIFORNIA...JOSHUA TREE
NATIONAL PARK...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY
FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT WEDNESDAY AFTERNOON AND WEDNESDAY
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

AN INTENSE LOW PRESSURE SYSTEM WILL MOVE INLAND ALONG THE PACIFIC
NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA AND
PORTIONS OF THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON AND
EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH HIGHER GUSTS UP
TO 40 MPH...ARE EXPECTED TO BLOW INTO THE EVENING HOURS. DRY
CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE
HUMIDITIES WILL DIP INTO THE SINGLE DIGITS BY LATE AFTERNOON. THE
STRONG WINDS WILL PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING
...AND HUMIDITIES MAY STRUGGLE TO RECOVER.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
LW/TRUEMAN
3 follow-up statements
000 
WWUS85 KPSR 021019
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
319 AM MST WED MAY 2 2007

AZZ131-CAZ230>232-022230-
/O.CON.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
319 AM MST WED MAY 2 2007 /319 AM PDT WED MAY 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MST /3 PM PDT/
THIS AFTERNOON TO 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST
CALIFORNIA...JOSHUA TREE NATIONAL PARK...AND PORTIONS OF THE
LOWER COLORADO RIVER VALLEY DUE TO STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

AN INTENSE LOW PRESSURE SYSTEM WILL MOVE INLAND ALONG THE PACIFIC
NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA AND
PORTIONS OF THE LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND
EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH HIGHER GUSTS 
UP TO 40 MPH WILL BE FREQUENT AND WIDESPREAD LATER IN THE DAY. DRY
CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE
HUMIDITIES WILL QUICKLY DIP INTO THE SINGLE DIGITS BY THE AFTERNOON.
STRONG WINDS WILL CONTINUE TO BLOW INTO THE EVENING HOURS BEFORE
DIMINISHING...AND HUMIDITIES MAY STRUGGLE TO RECOVER IN SOME
LOCATIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MEYERS
000 
WWUS85 KPSR 022156
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
256 PM MST WED MAY 2 2007

AZZ131-CAZ230>232-030400-
/O.CON.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
256 PM MST WED MAY 2 2007 /256 PM PDT WED MAY 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/
THIS EVENING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK
AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY DUE TO STRONG
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE INLAND ALONG THE
PACIFIC NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA
AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY LATE THIS AFTERNOON
CONTINUING INTO THIS EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25
MPH...WITH GUSTS UP TO 40 MPH WILL BE FREQUENT AND WIDESPREAD. DRY
CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE
HUMIDITIES WILL REMAIN IN THE SINGLE DIGITS THIS EVENING. STRONG
WINDS WILL CONTINUE TO BLOW INTO THE EVENING HOURS BEFORE
DIMINISHING...AND HUMIDITIES MAY STRUGGLE TO RECOVER IN SOME
LOCATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN
THE FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

TRUEMAN
000 
WWUS85 KPSR 030355
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
855 PM MST WED MAY 2 2007

AZZ131-CAZ230>232-030500-
/O.EXP.KPSR.FW.W.0010.000000T0000Z-070503T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
855 PM MST WED MAY 2 2007 /855 PM PDT WED MAY 2 2007/

...RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS
EVENING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK
AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS
EVENING. 

THE RED FLAG WARNING THAT HAD BEEN IN EFFECT UNTIL 9 PM MST/PDT FOR
SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE
LOWE COLORADO RIVER VALLEY WILL BE ALLOWED TO EXPIRE AT 9 PM. A
STRONG LOW PRESSURE SYSTEM MOVING INLAND OVER THE PACIFIC NORTHWEST
HAS SPREAD COOLER AIR INTO THE AREA...AND AS SUCH RELATIVE HUMIDITIES
HAVE RISEN INTO THE UPPER TEENS AND 20S OVER THE WARNING AREA.
HUMIDITIES WILL CONTINUE TO RECOVER TONIGHT AND WILL STAY WELL ABOVE
CRITICAL FIRE WEATHER LEVELS. GUSTY SOUTHWEST TO WEST WINDS MAY
EXCEED 30 MPH AT TIMES UNTIL AFTER MIDNIGHT...BUT SINCE RELATIVE
HUMIDITIES WILL STAY ABOVE CRITERIA...THE WARNING WILL BE ALLOWED TO
EXPIRE.

$$

CJB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 3:15 PM MST, 15 minutes earlier.

Area forecast discussion, May 1, 3:15 PM MST, 15 minutes before
AZZ020>028-CAZ030>033-020600-

AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST TUE MAY 1 2007

CORRECTED WATCHES/WARNINGS/ADVISORIES SECTION

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTHWEST ARIZONA MEANS A
CHANCE OF SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS IN SOUTH-
CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THROUGH THIS
EVENING...AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ELSEWHERE.
THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TO EASTERN ARIZONA WITH
THE CHANCE OF SHOWERS AND THUNDERSTORMS ENDING FROM THE WEST BY LATE
TONIGHT. A LARGE LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL
DEVELOP OVER THE WESTERN UNITED STATES WITH LOWER TEMPERATURES...AND
BREEZY TO SOMEWHAT WINDY CONDITIONS THE REST OF THE WEEK ESPECIALLY
IN SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY.
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS WEEKEND.

&&

.SHORT TERM...
TONIGHT THROUGH FRIDAY...
UNDER PARTLY SUNNY SKIES...TEMPERATURES WERE GENERALLY 3 TO 9 DEGREES
LOWER AND DEW POINT TEMPERATURES 3 TO 8 DEGREES HIGHER EARLY THIS
AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. THERE WERE ISOLATED
SPRINKLES AND SHOWERS...BUT MOST SHOWERS WERE DISSIPATING OVER
NORTHWEST IMPERIAL COUNTY WHERE THERE WERE ALSO ISOLATED
THUNDERSTORMS DISSIPATING....AND SOME SHOWERS DEVELOPING IN SOUTHERN
GILA COUNTY. BESIDES THOSE AREAS...LITTLE RAIN WAS REACHING THE
GROUND ELSEWHERE AS OF EARLY THIS AFTERNOON.

THE FORECAST HAS BEEN CHANGED TO INCREASE THE CHANCE OF SHOWERS AND
THUNDERSTORMS...SOME WITH STRONG GUSTY WINDS IN SOUTH-CENTRAL
ARIZONA INCLUDING THE GREATER PHOENIX AREA INTO THIS EVENING. IT
LOOKS AS IF THERE WILL BE ENOUGH MOISTURE WITH THE LOW PRESSURE
SYSTEM...AND DRY AIR NEAR THE SURFACE FOR THE POSSIBILITY OF SEVERE
OR CLOSE TO SEVERE THUNDERSTORMS WITH STRONG GUSTY DOWN-BURST
WINDS...ESPECIALLY IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THIS AFTERNOON...MAINLY LATE THIS AFTERNOON INTO THIS
EVENING.

THE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS SOUTHWEST ARIZONA
THROUGH THIS EVENING...AND BESIDES THE AFOREMENTIONED CHANCE IN
SOUTH-CENTRAL ARIZONA...THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INTO
THIS EVENING.

THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TO EASTERN ARIZONA WITH
THE CHANCE OF SHOWERS AND THUNDERSTORMS ENDING FROM THE WEST BY LATE
TONIGHT.

A LARGE LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL DEVELOP
OVER THE WESTERN UNITED STATES WITH LOWER TEMPERATURES AND BREEZY TO
SOMEWHAT WINDY CONDITIONS THE REST OF THE WEEK...ESPECIALLY IN
SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. WITH THESE
WINDS IT WILL ALSO BE DRY ENOUGH FOR A FIRE WEATHER WATCH WHICH IS
IN EFFECT FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. SEE FIRE WEATHER
DISCUSSION BELOW.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY...
EARLY IN THE EXTENDED...THERE IS SOME MODEL AGREEMENT ON THE IDEA OF
THE LARGE TROUGH OVER THE WESTERN STATES PUSHING SOUTHWARD INTO OUR
FORECAST AREA EARLY IN THE EXTENDED. OPERATIONAL GFS HAS CHANGED ITS
TUNE FROM PREVIOUS DAYS WHEREIN IT KEPT THE SOUTHERN END OF THE MAIN
TROUGH TO OUR NORTH. GFS AND ECMWF GENERALLY AGREE NOW AND HAS SOME
SUPPORT FROM THE CANADIAN. HOWEVER...THE GFS ENSEMBLE MEAN KEEPS THE
TROUGH CENTERED WELL TO THE NORTH. LEANING TOWARD A BLEND OF THE
OPERATIONAL GFS AND ECMWF...MAIN DECREASE IN HIGH TEMPS DURING THE
EXTENDED CONTINUES TO BE SATURDAY. ALSO INTRODUCED A SMALL AREA OF
SLIGHT CHANCE POPS WITH THUNDER FOR SATURDAY AND SUNDAY...PRIMARILY
ALONG BORDER WITH SOUTHERN YAVAPAI COUNTY AS WELL AS SOUTHERN GILA
COUNTY. WITH THE OVERLAND TRAJECTORY...MOISTURE WILL BE SKIMPY. ON
THE OTHER HAND...LOOKS LIKE THERE WILL BE DYNAMICAL FORCING AND
STEEPENING LAPSE RATES...ESPECIALLY SATURDAY. TEMPS BEGIN TO REBOUND
FROM WEST TO EAST BEGINNING SUNDAY AS THE LOW FILLS IN THEN MOVES
OFF. IF THE RIDGE STARTS BUILDING IN SOONER LIKE THE ENSEMBLE MEAN
SUGGESTS...WARMING WILL NEED TO START SOONER IN SOUTH-CENTRAL
ARIZONA. AT THIS TIME OF YEAR...TEMPS WILL BE PRONE TO REBOUND
QUICKLY.

&&

.AVIATION...
UPPER LOW GENERATING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN
SOUTHEASTERN CA AND SOUTHERN AZ THIS AFTERNOON...WITH KPHX REPORTING
-RA AT 2PM. AT CEILINGS RANGE FROM 15K FEET AT KPHX AND KIWA.
CEILINGS ARE ABOVE THIS HEIGHT AT KIPL...KBLH...AND KYUM. WINDS ARE
GUSTING TO 29 KT AT KYUM AND 17 KT AT KBLH. CEILINGS MAY FALL
LOCALLY TO 4K FT THIS EVENING IN SOUTHEAST CALIFORNIA...BUT ARE
GENERALLY EXPECTED TO REMAIN ABOVE 15K FEET AT ALL TAF SITES. AFTER
THIS UPPER LOW DEPARTS...WINDS WILL INCREASE AREA WIDE BY TOMORROW
AFTERNOON AHEAD OF ANOTHER...STRONGER WEATHER SYSTEM. WINDS WILL
LIKELY GUST TO 30-35 KNOTS BY LATE TOMORROW AFTERNOON IN
SOUTHEASTERN CALIFORNIA. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
RED FLAG WARNING FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING FOR CA ZONES 230...231 AND 232. IMMEDIATE FIRE WEATHER
CONCERNS ARE ISOLATED THUNDERSTORMS ACROSS THE ENTIRE AREA LATE THIS
AFTERNOON INTO THIS EVENING. WINDS REMAIN BELOW CRITICAL THRESHOLDS
THIS EVENING. AS MENTIONED...MAIN FIRE WEATHER CONCERNS IN THE SHORT
TERM ARE STRONG WINDS AND LOW RH VALUES BEGINNING WEDNESDAY
AFTERNOON AND CONTINUING INTO WEDNESDAY EVENING IN ASSOCIATION WITH
A STRONG SURFACE/UPPER LEVEL DISTURBANCE. LOW MINIMUM RH VALUES WILL
CONTINUE ON THURSDAY AND FRIDAY ALONG WITH BREEZY CONDITIONS.
OVERNIGHT RECOVERIES IN RH WILL BE FAIR TO GOOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...REF FLAG WARNING FOR THE LOWER COLORADO RIVER VALLEY...FIRE
     WEATHER ZONE 131...ON WEDNESDAY FROM 3 PM TO 9 PM.

CA...RED FLAG WARNING FOR SOUTHEAST CALIFORNIA INCLUDING THE LOWER
     COLORADO RIVER VALLEY...FIRE WEATHER ZONES 230...231 AND 232...
     ON WEDNESDAY FROM 3 PM TO 9 PM.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/17/24
Hazardous weather outlook, May 1, 11:10 AM MST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
1110 AM MST TUE MAY 1 2007

AZZ022-023-027-028-021300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
1110 AM MST TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO
SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS
ENOUGH MOISTURE FOR A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A
THREAT OF STRONG DOWN-BURST WINDS TO OVER 50 MPH...AND AREAS OF
DENSE BLOWING DUST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS
ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE
WEATHER DANGER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ030>033-021300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
1110 AM MST/PDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO
SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS
ENOUGH MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A THREAT
OF STRONG DOWN-BURST WINDS TO 50 MPH...AND AREAS OF DENSE BLOWING
DUST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS
ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE
WEATHER DANGER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-021300-
SOUTHERN GILA/TONTO NF FOOTHILLS-
1110 AM MST TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO
SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS
ENOUGH MOISTURE FOR A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A THREAT
OF STRONG DOWN-BURST WINDS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS
ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE
WEATHER DANGER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ELLIS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 5:53 AM MSTFire Weather WatchPSRLa Paz, Yuma10 hr

Nearby

Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.